MathSciNet Relay Station
MathSciNet bibliographic data
MR2091459 (2005e:47017) 47A16 (47B37)
Chan, Kit C.; Sanders, Rebecca A weakly hypercyclic operator that is not norm hypercyclic. J. Operator Theory 52 (2004), no. 1, 39–59.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement